# SDR ASOA201903107031

- Difficulty date: March 6, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Make and model: Emb EMB-145LR
- Aircraft serial: 632
- Aircraft time: 36,088 hours, 29,385 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 3605401007
- Part serial: 0942
- Condition: Faulty
- Location: Speed Brake
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SPEED BRAKE SLOW TO CLOSE. REMOVED AND REPLACED SPEED BRAKE VALVE AND REMOVED AND REPLACED RT SPEED BRAKE ACTUATOR. OPS AND LEAK CHECK GOOD. AIRCRAFT RELEASED AND RETURNED TO SERVICE.
